Self-dual and logarithmic representations of the twisted Heisenberg–Virasoro algebra at level zero

Monday April 2nd, 2018 Rafael Mrđen 0

Dražen Adamović and Gordan Radobolja, Commun. Contemp. Math. https://doi.org/10.1142/S0219199718500086 This paper is a continuation of [D. Adamović and G. Radobolja, Free field realization of the twisted Heisenberg–Virasoro algebra at level zero and its applications, J. Pure Appl. Algebra 219(10) (2015) 4322–4342]. We present certain new applications and generalizations of the free field realization of the twisted […]

On the classification of non-equal rank affine conformal embeddings and applications

Tuesday February 20th, 2018 Rafael Mrđen 0

Authors: Dražen Adamović, Victor G. Kac, Pierluigi Möseneder Frajria, Paolo Papi, Ozren Perše Selecta Mathematica, pp 1–44 https://doi.org/10.1007/s00029-017-0386-7 Abstract: We complete the classification of conformal embeddings of a maximally reductive subalgebra  a simple Lie algebra  at non-integrable non-critical levels k by dealing with the case when  has rank less than that of . We describe […]

Conformal embeddings of affine vertex algebras in minimal W-algebras I: Structural results

Tuesday February 20th, 2018 Rafael Mrđen 0

Authors: Dražen Adamović, Victor G. Kac, Pierluigi Möseneder Frajria, Paolo Papi, Ozren Perše Journal of Algebra, Volume 500, 2018, Pages 117-152, ISSN 0021-8693, https://doi.org/10.1016/j.jalgebra.2016.12.005 (http://www.sciencedirect.com/science/article/pii/S0021869316304604) Abstract: We find all values of , for which the embedding of the maximal affine vertex algebra in a simple minimal W-algebra is conformal, where ,is […]

Translation principle for Dirac index

Sunday December 3rd, 2017 Rafael Mrđen 0

Authors: Salah Mehdi, Pavle Pandžić, David Vogan American Journal of Mathematics, Volume 139, Number 6, December 2017 , pp. 1465-1491; doi:10.1353/ajm.2017.0037 Abstract: Let be a finite cover of a closed connected transpose-stable subgroup of with complexified Lie algebra . Let be a maximal compact subgroup of , and assume that and have equal rank. We prove a […]

1 2 3 4 5 6